# SDR ASAA2018062625205

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 43,319 hours, 12,869 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNDER WING REFUEL PNL NR 2 TANK IND INOP. REPORTED BY REFUELER. GROUNDED - YES. CYCLED 3 CBS. INDICATOR ON NR 2 TANK RETURNED TO NML. NO HISTORY. PERFORMED OPS TEST STEP G OF AMM 28-41-61.
